# SDR AALA20120824001

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 69,084 hours, 35,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT FUSELAGE SKIN AT STATION 1310 BETWEEN LONGERONS 6 AND 7 RIGHT.  INSTALLED DOUBLER, FILLER AND FINGERS PER SRM 53-04-03 FIGURE 9 AND 51-01-00 PARAGRAPH 4.
